MAUDE Adverse Event Report: HOLLISTER INCORPORATED ONLI HYDROPHILIC CATHETER CH12 17CM

HOLLISTER INCORPORATED ONLI HYDROPHILIC CATHETER CH12 17CM
Catalog Number 82121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Burning Sensation (2146)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An end user reported that she experienced burning and pelvic pain while using the hollister onli hydrophilic urethral catheter.She went to see her healthcare professional; was told she had a uti and was prescribed antibiotics.She also reported there were no problems opening or inserting the catheters and that the catheter was well hydrated.
 
Additional Manufacturer Narrative
The device history records were reviewed based upon the lot numbers provided and the records were found to be complete and accurate.The sterilization documentation for these lots were also reviewed and no out of specification results were found.We cannot infer a causal association between the onli catheter and the reported uti.The root cause cannot be determined.

Brand Name
ONLI HYDROPHILIC CATHETER CH12 17CM
Common Device Name
ONLI HYDROPHILIC CATHETER CH12 17CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina, county mayo
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
MDR Report Key16672902
Report Number9616668-2023-00002
Device Sequence Number12121213
Product Code GBM
UDI-Device Identifier00610075061914
UDI-Public00610075061914
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K211436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82121
Device Lot Number2H193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight54 KG